Journal article icon

Journal article

MODELING THE RELATIVE AND ABSOLUTE RISKS OF RADIATION-INDUCED CANCERS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2981628

Authors


MUIRHEAD, C More by this author
Journal:
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY
Volume:
150
Pages:
83-118
Publication date:
1987
DOI:
ISSN:
0035-9238
URN:
uuid:36ea4598-8674-4e03-b22c-6331a1c81795
Source identifiers:
42722
Local pid:
pubs:42722

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP